Li, Xiaoyue and Mao, Xuerong (2012) A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆. Automatica, 48 (9). pp. 2329-2334. ISSN 0005-1098Full text not available in this repository. (Request a copy from the Strathclyde author)
In this paper, we consider neutralstochasticdelay differential equations with Markovian switching. Our key aim is to establish LaSalle-type stability theorems for the underlying equations. The key techniques used in this paper are the method of Lyapunov functions and the convergence theorem of nonnegative semi-martingales. The key advantage of our new results lies in the fact that our results can be applied to more general non-autonomous equations.
|Keywords:||asymptotic stability, neutral stochastic delay differential equations, Markov chain, generalized It^o formula, brownian motion, Probabilities. Mathematical statistics, Control and Systems Engineering, Electrical and Electronic Engineering|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||03 Oct 2012 12:30|
|Last modified:||20 Jan 2017 03:35|